# SDR SWAA051415

- Difficulty date: May 15, 2005
- Submitted: May 18, 2005
- Operation: Air carrier
- Aircraft: N504SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24181
- Aircraft time: 48,991 hours, 48,726 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Part number: 6546486156
- Condition: Delaminated
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED RON CHECK, FOUND RT WING INBOARD MIDFLAP T/E WEDGE DELAMINATED.  REMOVED AND REPLACED MIDFLAP T/E WEDGE PER MM.
